• This topic has 0 replies, 1 voice, and was last updated 4 years ago by Anonymous.
Viewing 1 post (of 1 total)
  • Author
    Posts
  • #38201
    Anonymous
    Inactive

    Hi all! I’ve posted on here a few times, but I read the posts quite often. I’ve relapsed more times than I can count. My DOC is Lortab 10mg. Wean, relapse. Cold turkey, relapse. It’s the physcological cravings that always get me.

    But, I have a question. I weaned once again and Sunday was my last dose. I did get a 30 @ 50mg Tramadol scrip filled yesterday to help this week. They do not give me ANY sort of high like the Lortab (none whatsoever) but I think they help with the w/d’s. I also started taking 100 mg/day of 5-HTP yesterday after doing quite a bit of research on it.

    I’m only taking 1/50mg Tramadol a day…first thing in the morning when I get up. I’m scared to say this cuz I may jinx myself, but I’ve had no w/d symptoms to speak of. I had a little diarhea yesterday morning, but some Immodium took care of that. I’ve had a few chills on and off (no sweating), but that could be cuz it’s cold here!

    I don’t know…I’m scared to get too optimistic because I’ve heard sometimes the w/d’s can hit 3-5 days after your last dose. Is this true??

    Thank you for any input you may have!!

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.